# SDR EHSA2019F00173

- Difficulty date: March 25, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N690FD
- Make and model: Gulstm 690B
- Aircraft serial: 11393
- Aircraft time: 14,792 hours, 10,171 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bolt
- Condition: Loose
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS WERE FOUND DURING ROUTINE INSPECTION AT STATION 386.82.  THIS SECTION IS LOCATED AT THE FORWARD SECTION OF THE ATTACH POINT FOR THE VERTICAL TAIL.  UPON FURTHER INSPECTION OF THE REMAINING 8 AIRCRAFT 2 ADDITIONAL AIRCRAFT WERE FOUND TO HAVE MINOR CRACKING.  IT APPEARS THE 2 SUPPORT BRACKET ATTACH BOLTS BECAME LOOSE WHICH WAS NOT VISIBLE TO THE EYE.  AFTER SOMETIME THE LOOSE HARDWARE LEAD TO CRACKING IN THE FORWARD SECTION OF THE VERTICAL ATTACH POINT.
